Hail, Sevier
- When
- June 21, 2:25 PM CST
- Where
- Sevier County, Lockesburg
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 33.967, -94.167
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 21, 10:35 AM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1135 AM CDT MON JUN 21 2004 .DISCUSSION... COMPLEX OF CONVECTION OVER MUCH OF CENTRAL/EASTERN OK CONTINUES A STEADY STREME EAST...WITH 2 SEPARATE OUTFLOW BOUNDARIES NOTED OVER EXTREME NE TX/SE OK/SW AR...WITH SECONDARY BOUNDARY FARTHER WEST OVER S OK WHERE ADDITIONAL CONVECTION CONTINUES TO REFIRE AS IT PROGRESSES S TOWARDS THE RED RIVER VALLEY OF N TX. MODELS CONSISTENT OF HOLDING RIDGING IN THE LOW TO MID LEVELS...WITH ASSOCIATED SHORTWAVE ENERGY REMAINING WELL NORTH ACROSS E OK/N AR... WITH TRAILING WEAK SHEAR AXIS SW ACROSS SE OK/N TX. GIVEN CURRENT DISSIPATION OF FIRST WAVE OF RAIN ACROSS SE OK AS THIS 1ST BOUNDARY HAS BECOME MORE ELEVATED...HAVE LOWERED POPS TO HIGH CHANCE FOR MCCURTAIN CO...WITH POSSIBILITY CONVECTION OVER ATOKA AND BRYAN COUNTIES CAN WORKS ITS WAY EAST BY EARLY AFTERNOON. HAVE ALSO LOWERED POPS FOR EXTREME NE TX AND ADJACENT SW AR AS WELL...AND TOOK OUT SEVERE WORDING AS WELL...SINCE ACTIVITY IS SLOW TO MOVE... AND WILL NOT TAP INTO DESTABILIZING AIR MASS IN CLEARING ZONE OVER NE TX UNTIL AROUND NEXT ZONE ISSUANCE. LEFT IN GOING SLIGHT CHANCE POPS ELSEWHERE GIVEN MOIST/UNSTABLE/UNCAPPED AIR MASS...ALTHOUGH RIDGING MAY SUPPRESS MOST IF NOT ALL DEVELOPMENT. DID MAKE A FEW TWEAKS TO WINDS AND TEMPS IN PLACES...BUT OVERALL FORECAST ON TRACK. UPDATE ALREADY OUT...GRID PRODUCTS WILL BE OUT SHORTLY. 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 93 73 87 68 / 20 20 50 40 MLU 92 72 88 68 / 20 20 50 50 TXK 90 73 85 65 / 30 20 50 30 TYR 92 73 87 68 / 20 20 50 40 LFK 93 72 89 70 / 20 20 50 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON JUN 21 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-221100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON JUN 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL SPREAD EAST ACROSS CENTRAL AND EASTERN OKLAHOMA...POSSIBLY AFFECTING SOUTHEAST OKLAHOMA AND ADJACENT SOUTHWEST ARKANSAS DURING THE AFTERNOON. OUTFLOW BOUNDARIES FROM THIS ACTIVITY COULD BE A FOCUS FOR ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY OVER PORTIONS OF NORTHEAST TEXAS GENERALLY NORTH OF INTERSTATE 20...AND ALSO SOUTHWEST ARKANSAS. SOME OF THESE STORMS MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS AND HEAVY RAINFALL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FRONTAL SYSTEM WILL APPROACH THE AREA TUESDAY...WHICH WILL FOCUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE REGION THROUGH MIDWEEK. SOME OF THESE STORMS MAY PRODUCE HEAVY RAINFALL...WITH AMOUNTS OF TWO TO FOUR INCHES POSSIBLE...ESPECIALLY TUESDAY MORNING OVER THE RED RIVER VALLEY OF SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. HEAVY RAINFALL WILL PROMOTE RAPID CRESTS ALONG THE LITTLE AND GLOVER RIVERS TUESDAY MORNING...THUS INTERESTS IN THESE RIVER BASINS ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS SHOULD REMAIN IN TOUCH WITH THE LATEST WEATHER DEVELOPMENTS. THE FRONT IS EXPECTED TO STALL OUT OVER THE SOUTHERN PORTIONS OF NORTHEAST TEXAS AND NORTH LOUISIANA WEDNESDAY...BEFORE LIFTING NORTH TOWARDS THE END OF THE WEEK. THUS...RAIN CHANCES AND THE THREAT FOR HEAVY RAIN WILL CONTINUE OVER THE SOUTHERN HALF OF THE REGION...CLOSER TO THE FRONT. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR TONIGHT.
The Western Arkansas radar (KSRX), 148 km away, was scanning. The volume nearest the first event began at 20:25 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404550.